# SDR UALA2011103105885

- Difficulty date: October 28, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 73,278 hours, 22,824 cycles
- Engine: Pwa PW2037
- System (JASC): 2530 · Buffet/Galleys
- Part: Structure
- Condition: Cracked
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, GLY G1B, COUNTER TOP MOD BOX CUTOUTS FOR 109 &110, VERTICLE 'I-BEAM' DIVIDER CRACKED AT BOTH UPPER & LWR RADII.  (FOUND DURING REMOVAL OF JAMMED MOD BOX).  REMOVED UPPER & LOWER 'T' ANGLES FROM VERTICLE SHEAR WEB.  CUT 2 PIECES OF 7075-T6, .050 HAVING 1.5" FLANGES.  INSTALLED RIVETS & PAINTED.  PICKED UP CSK HOLES INSTALLED REPLACEMENT "I" BEAM.
